default-icon
Pain ever since injection
My mother was having severe pain in the abdomen and vomiting continuesly. To stop the pain v consulted a doctor nearby who gave her a injection on the left hip. The abdomen pain stoped immediately. After 3-4 days she started to experience severe pain on the spot of injection which came down till her knee. Now the area has become numb and swollen . It pains whenever she touches that area. Also there is tingling sensation. The pain has become unbearable and she cannot sleep on that side. Please could u suggest me a solution which will help my mom get rid of this pain .... plz reply immediately
233 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Apply Thrombofob gel twice daily. Also she would need analgesics and antibiotics. Looks like sciatic nerve problem.
Next Steps
private consult for complete treatment protocol
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Severe pain after cortisone injection Steroid injections for knee pain Steroid injections for shoulder pain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.